# SDR QXEA0001985

- Difficulty date: July 7, 2000
- Submitted: July 19, 2000
- Operation: Air carrier
- Aircraft: N363PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- Aircraft time: 4,732 hours, 6,583 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX- GOUGE IN BEAR STRAP AT AFT CORNER OF FORWARD RIGHT HAND EMERGENCY EXIT FS 266.25 AND STRINGER 115.  REPAIRED IAW DHC-8 SRM 51-20-00, PAGE 5, SRM 51-40-11, PAGE 1 - 4.
